Yes I'm pretty sure it's official... it's getting worse again. 2 months of improvement... only to be here once again, breaking out every few days, this is the beginning of another disastrous breakout, i just know it. for the past 3 weeks i've been breaking out every few days and now the first week of my 7th pack, i'm already down to 3 large deep breakouts, whereas last month and the month before it was 0. i don't know what to do anymore. if the pill is doing this to me, doesn't that mean spiro will make it even worse? and this doesn't even make sense. i don't understand how it can get worse then better THEN WORSE AGAIN. it doesn't make any sense. what the hell is going on.
Maybe this isn't the right pill for you. It's not "one pill for all", you may need to explore other options because if it's been 6 packs already and no improvements, then idk. Usually, though, hormonal treatments can take up to 6 months to work, so maybe give it another cycle? I'm against birth control pills, so I can't be helpful in this aspect....I truly think they can mess up hormones worse than anything else.
It would help if you perhaps saw a good endocrinologist to figure out if your acne is even hormonal... the pill doesn't work for complex hormonal cases and non-hormonal acne.
I've read that boat pose is especially good for PCOS.
Also, I forget to mention this...I do yoga a few days a week, and it really helps the blood flow. It's recommended for people with PCOS/ other imbalances, plus it lowers stress. There are actually some videos on youtube with exercises good for the skin. Worth a try, right ?
Thanks...I'll have to do the boat pose more often